MAUDE Adverse Event Report: ALCON LENSX, INC. LENSX LASER SYSTEM; OPHTHALMIC FEMTOSECOND LASER

ALCON LENSX, INC. LENSX LASER SYSTEM; OPHTHALMIC FEMTOSECOND LASER
Model Number 550
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.Alcon lensx (site # (b)(4) is no longer operational.Lensx manufactured products are maintained and investigated by the alcon research, ltd.Irvine technology center site # (b)(4).The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that surgeon observed a capsular tear in the right eye of the patient during the use of capsular toric markers during refractive surgery.There are multiple related reports for this event.This report addresses the patient initial's three, in the right eye and other manufacturer reports will be filed.

Brand Name
LENSX LASER SYSTEM
Common Device Name
OPHTHALMIC FEMTOSECOND LASER
Manufacturer (Section D)
ALCON LENSX, INC.
33 journey
suite #175
aliso viejo CA 92658
Manufacturer (Section G)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key25719535
Report Number2028159-2026-00986
Device Sequence Number10619827
Product Code OOE
UDI-Device Identifier00380659981623
UDI-Public(01)00380659981623(17)241129(11)141130(10)NA
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K163551
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/29/2024
Device Model Number550
Device Catalogue Number8065998162
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date07/06/2026
Date Device Manufactured11/30/2014
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexMale